Safe and effective? It is not safe to say.
The Ministry of Health has recently started tooting the vaccine horn again. Reputable doctors who have become lobbyists are calling upon us to go and get the fourth dose and to finish vaccinating the children.
They keep saying, “The vaccine is effective and safe.” But is it?
Did they read the actual studies, or only the official narrative presented to them?
Professor Gili Regev, who could never be suspected as being an “anti-vaxxer,” wrote about the effectiveness of the vaccine. In an article published in the New England Journal of Medicine, Professor Regev and her colleagues from the Sheba Medical Center describe an experiment conducted at the hospital with the participation of employees, in collaboration with the Ministry of Health itself, which tested the effectiveness of the fourth dose of the vaccine in preventing transmission of COVID-19. The results were disappointing, as admitted by the article’s authors: “A fourth vaccination of healthy young healthcare workers may have only marginal benefits,” they wrote at the end of the article.
And what about safety? We have already written about how the side effects of the vaccine were hidden, and about the Ministry of Health survey that revealed a high rate of vaccine adverse effects, which were minimized as much as possible. The survey listed a long list of side effects. Similar adverse effects have also been reported to the world’s most advanced reporting systems in the US, UK and Europe.
Here we will focus on the most well-known side effect of the vaccine, which was also discovered in the “Israel laboratory” — myocarditis, which occurs mainly in adolescent boys. Even after the phenomenon was described in Israel, and later in other places, we were assured that the illness was mild, that most patients were discharged from the hospital within a short time and that there was no reason to worry.
Except, this is not really the case.
In a recent article in The Journal of Pediatrics, the authors examined the effect of myocarditis after COVID-19 vaccination with the help of MRI (magnetic resonance imaging). In this small study, conducted at the University of Washington's Children's Hospital in Seattle, 16 adolescents who were hospitalized and treated due to myocarditis were examined. MRIs done on their hearts during hospitalization showed abnormalities across various metrics. The researchers repeated the test 3 to 8 months after the first test. They found that although some of the metrics improved, 11 of the subjects (69%) were found to have significant irregularities in two metrics: late gadolinium enhancement (LGE) (gadolinium is the contrast agent in MRI imaging) and global longitudinal strain.
Both of these metrics are used by cardiologists to assess damage to the heart following myocarditis. The researchers note that LGE has been linked to a worse prognosis in patients with classical acute myocarditis. They add that the significance of the persistence of the occurrence of LGE in recovering persons is still not entirely clear and that there is cause for concern.
The article is another nail in the coffin of the statement that “the vaccine is safe.” With a risk of about 1:7000 in adolescents for myocarditis after the second dose (and of course, a non-zero risk at other ages as well), this side effect probably appears in many hundreds of patients. In many of them, myocarditis causes irreversible damage. We do not know if this will have a bearing on heart function over the years, but at present such a concern cannot be ruled out.
Before you rush to vaccinate yourself and your children with more and more doses, you should know the up-to-date facts — it is very doubtful that the vaccine is effective; it is no less doubtful that it is safe.
https: //www.e-med.co.il/emed/new/usersite/content.asp ...
In addition to our excellent medical and science teams at PECC, we need you all with us! Every citizen from all walks of life, join us together in the peaceful struggle for the truth.
Join our leading scientists at: